MathSciNet Relay Station
MathSciNet bibliographic data
MR8695 (5,47c) 56.0X
Ettlinger, Martin G. On irreducible continuous curves. Bull. Amer. Math. Soc. 49, (1943). 569–574.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement